Publication Type : Journal Article
Publisher : Journal of Algebra and Applied Mathematics, SAS International Publications
Source : Journal of Algebra and Applied Mathematics, SAS International Publications, Volume 11, Number 1-2, p.29-35 (2013)
Url : https://www.scopus.com/inward/record.uri?eid=2-s2.0-84930061367&partnerID=40&md5=4fe0962dcb0cb140321b3fe6db6d9b41
Campus : Coimbatore
School : School of Engineering
Department : Mathematics
Year : 2013
Abstract : Let Ωκn denote the set of all generalized doubly stochastic matrices with row and column sums are k. Let f be a function from Ω κn ro R, two unequal matrices A and B in Ω κn are called function mates if the function is constant on the line segment tA+(1-t)B, 0 ≤ t ≤ 1, connecting A and B. If two matrices A and B are in affine space, then we derived the conditions for A and B are function mates with specific functions permanent and determinent.
Cite this Research Publication : P. Subramanian and Dr. Somasundaram K., “Function Mates”, Journal of Algebra and Applied Mathematics, vol. 11, pp. 29-35, 2013.